# SDR DALA2016102307494

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 54,851 hours, 25,060 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESPU EXT LOAD EMERGENCY LIGHT AND EPSU EXT LOAD AFT L MESSAGE ON CIDS, FOUND WIRE 5078 BETWEEN 2873VC -A TO 2961VC-J BROKEN, SPLICED WIRE
